Iam getting sleep .
Due to the medications iam getting sleep most of the day.iam getting diziness.iam not able to concentrate on work.
Like the answers? Chat privately with the doctor of your choice
Hello, You are taking antipsychotic and epileptic medication which can cause drowsiness. Moreover you are taking 3tablets. It's usual side effect. You should get over this side effect as early as possible if you have this problem from long back consult psychiatrist and ask him for less sedative medicines.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.